Modafinil, day 6

Day 6 of Modafinil and the energy and excitement I experienced early on has faded. It’s not waking me up anymore. So frustrating! I’m going to ask my psychiatrist tomorrow for a higher dose, but my guess is that he won’t go for it. I also have to report to him seeing what might visual hallucinations over the past few weeks, and I’m worried he’ll decide I’m unstable. I’m not, I think.

Anyway, wish me luck dealing with him tomorrow.

This entry was posted in Uncategorized. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s